MAUDE Adverse Event Report: Medacta International SA AMIStem-H Proximal Coating Femoral Stems; AMIStem-H Proximal Coating Std. size4

Medacta International SA AMIStem-H Proximal Coating Femoral Stems; AMIStem-H Proximal Coating Std. size4
Model Number 01.18.174
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 08/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery due to a periprosthetic fracture after about 9 years and 2 months from primary.The surgeon cabled the fracture and revised the flat pe hc liner d 32/f to a flat pe hc liner d 40/f at his discretion.
 
Additional Manufacturer Narrative
Batch review performed on 04 sep 2026 lot 170859: (b)(4)items manufactured and released on 26-apr-2017.Expiration date: 2022-apr-11.No anomalies found related to the problem.To date, (b)(4)items of the same lot have been sold with no similar reported event during the period of review.Root cause:based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
AMIStem-H Proximal Coating Femoral Stems
Common Device Name
AMIStem-H Proximal Coating Std. size4
Manufacturer (Section D)
Medacta International SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key50692303
Report Number3005180920-2026-00952
Device Sequence Number9595235
Product Code LZO
UDI-Device Identifier07630030804397
UDI-Public07630030804397
Combination Product (Y/N)N
PMA/510(K) Number
K161635
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/11/2022
Device Model Number01.18.174
Device Lot Number170859
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/26/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexUnknown